# SDR SWIA200819205

- Difficulty date: December 6, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 29,194 hours, 41,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE FLOOR FRAME AT AFT PAX DOOR HINGE. COMPLIED WITH REPAIR OF FLOOR FRAME IAW EMB 120 SRM 51-10-02 PG 3 SECTION 3B.
